Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    ACAZORES is offline Member
    Join Date
    Mar 2005
    Location
    Portugal
    Posts
    916

    Diarreha after pwo slin shot

    As I told before after my workout I shot 10iu of humalog and take 600ml of glucose drink mixed with 20g creatine + 20g glutamine + 20g Bcaas + 30g amino acids in capsules, one hour and a half later I have a nutricious shake, but the problem is that after I start taking my pwo combo a few hours later I have diarreha very liquid one, are my pwo product not being absorved?
    I quess they are because I never go hypo.

  2. #2
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    I dont know much about Diarreha, but I doubt that insulin will have anything to do with it. I would say it probably has something to do with the type of nutrients you are having, and the type of form they are in.

    -Gear

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •